there are loads of people dealing with this, so many people have posted similar stories about their rash. The only thing i can suggest is talk to your doc about betablockers. They helped for me (only temporarily as the doc didn't want me taking them forever) but it's worth a try. mine was called nadalol i think, i only got the rash once in 3 months when i was taking them and i usually get it every day. good luck
My advice would be to seek out a good dermatologist who can, no doubt, explain why you get this rash and possibly give you something for it. It's interesting that this only happens to you when you drink alcohol or get nervous. Please let us know what you find out. There are many of us who would be interested in knowing why.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.